Aa
A
A
A
Close
Bipolar Disorder Community
4.99k Members
Avatar universal

Bi Polar Medication

I have just been put on seroquel starting at 50 mg and increasing every three days until 150mg at night.  I have also been put on Mirtazapine 30mg which i have increased over the same time.  I have also just withdrawn    after a week tapering it off.  I still feel the electric shocks and muscle aches from the withdrawal of my previous antidepressant (paroxetine) and I started getting a pounding heartfrom the seroquel.  I went to see my gp who reduced my seroquel to seroquel xl 50 mg and I am to go back in a week to her, while I do not see the psychiatrist again for 5 weeks.  My palpitations have stopped but the mood swings and depression have returned to just how they were before I reduced the dose.  I do not know what to do..go back to my original doctor and tell her this? or continue on the 50 mg for 5 more weeks before I see the psychiatrist again?  I can't take these moodswings and return to depression again.
4 Responses
Avatar universal
I meant to say I have just withdrawn Paroxetine
Avatar universal
I also forgot to mention that i went to my gp because although i felt great this week of being on these the palpitations I got were bad.
Avatar universal
Try to see if you can reschedule to see the P. Doc before the schedule date. Let them know you are having trouble with this particular medication
574118 tn?1305138884
seroquel stays in the body for 6 hrs. So perhaps you need to adjust your dose say 50 every 8 hrs. I take 100 seroquel: 25 morning and noon and fifty at night
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.